MAUDE Adverse Event Report: SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM

SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM
Model Number 600112-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Loss of Range of Motion (2032); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 09/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had right-hand and left-hand carpal tunnel release using ultraguidectr with ultrasound guidance.11 days after surgery, patient had onset of increasing pain, stiffness and swelling with clear fluid discharge from right hand incision site only.Patient states the left hand is healing well without issues.The patient presented to emergency department for evaluation concerning flexor tenosynovitis/infectious complication of right hand.No fever or chills.The patient had superficial abrasion to right wrist 3-4 days prior by moving wood.Patient reported that right hand was healing well but woke up with the new symptoms: acute onset of significant pain to right wrist and palmar aspect of right hand along fourth or fifth flexor sheath.The possibility that the infectious complication resulted from firewood abrasion was noted.Open and debridement of right hand.Antibiotics were given.Diagnosis was infectious flexor tenosynovitis.No device malfunction was reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Additionally, the lot number was not reported and therefore a review of device history records could not be performed.Infection is referenced in the ultraguidectr instructions for use as a possible complication.No device malfunction was reported.

Brand Name
ULTRAGUIDECTR
Common Device Name
CARPAL TUNNEL RELEASE SYSTEM
Manufacturer (Section D)
SONEX HEALTH
950 blue gentian road #200
eagan 55121
Manufacturer (Section G)
SONEX HEALTH
950 blue gentian road #200
eagan 55121
Manufacturer Contact
sara petrie
950 blue gentian road #200
eagan 55121
MDR Report Key17998348
Report Number3013479847-2023-00008
Device Sequence Number15142049
Product Code LXH
UDI-Device Identifier00860002094700
UDI-Public(01)00860002094700(17)UNKNOWN(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K192873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number600112-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale